Discussions that mention seroquel

Eating Disorder Recovery board


Hey there
Welcome to the boards first off! In regards to meds they definitely help. I can completely understand your fear of gaining weight but there are a lot of meds out there that help with anxiety and depression that don't cause you to gain weight. Just stay away from the heavy hitters like seroquel, zyprexa, depakote, lithium, that kind of stuff.
Taking an SSRI (selective seratonin reuptake inhibitor) like Zoloft, Prozac, Celexa would be helpful and not make you gain weight. Every person is different and if you are worried just talk to your doc. They aren't going to want you to necessarily gain a lot of weight either.
I really think the meds might help you feel better and then that might help with the emotional eating thing. You might want to get some other support too. Like a therapist or someone like that. That is of course if you are comfortable with that idea. And please keep coming back here. Everyone is great!
Take care
Lauren